%0 Journal Article
	%A Sachin Bhalekar
	%D 2013
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 75, 2013
	%T A Necessary Condition for the Existence of Chaos in Fractional Order Delay Differential Equations
	%U https://publications.waset.org/pdf/16807
	%V 75
	%X In this paper we propose a necessary condition for the existence of chaos in delay differential equations of fractional order. To explain the proposed theory, we discuss fractional order Liu system and financial system involving delay.

	%P 525 - 529